I had the depo shot a few weeks ago and

Patient : I had the depo shot a few weeks ago and I'm not sure what to do. I keep bleeding. I haven't stopped since I received the shot, that was March 27. Sometimes it will act like it's going to stop, but then in just gets bad again. And I've been passing clots almost the entire time. I am feeling more tired as time passes. I was also diagnosed with depression and anxiety years ago and that is definitely worse, but I've been trying to cope with that myself. I just can't get past all the bleeding, clots and pain. Most of the time ibuprofen barely helps the pain. I did try taking 800 mg of ibuprofen every 8 hours for three days. It didn't help anything. Should I be going to see my family doctor or to a hospital?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a tailors bunion on my right pinky toe. It is extremely painful wearing certain types of shoes. If I choose to...

Q: Hi :) i scrapped my skin under my nose last week and i now have a wound that takes a long time to heal the outside of...

Q: I got a question to ask; I have been on magnesium citrate for a while now and when I do take them, they deplete immed...

Q: Hi, I had a small cut on my fingernail and a few weeks ago after a bowel movement some fecal matter got through the...

Q: Hi, I am a 35 year old male, not overweight (actually quite thin) and no other major health issues. For the last y...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews